# SDR AWXA200401175

- Difficulty date: October 15, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, CORROSION WAS FOUND ON INBOARD FLANGE OF SEAT TRACK AT BS 480, RBL 45.  MAINTENANCE CUTOUT DAMAGED SECTION OF SEAT TRACK FROM BS 334 TO BS 500 AT RBL 45; FABRICATED A NEW REPLACEMENT SEAT TRACK AND A FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-52, FIG 202.
